Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by DL on October 11, 1998, at 21:43:41

In reply to A few degrees, posted by DL on October 8, 1998, at 21:35:22

This is Sunday night. One week on 30mg Remeron. It's hard to look at yourself and be objective (impossible?).
--Good----That feeling of being on guard, sort of like walking in a dark alley and knowing something terrible is about to happen to me---seems to be fading some. This is the only way I can describe it. Do you know what I mean? I think I have felt that way for a long time-even during sleep. I have been able to set aside some worries that I know I can't deal with right now. For instance, after 20 years I must find an apartment and I don't have much money. Our house sold quickly and my standard of living will plummet. Some of the places I saw today would have tumbled me into the dark hole not too many days ago. But I just kept on looking and surprised myself by enjoying talking to some of the people I met. Feels strange.
---Not so good------I noticed today that I have been snacking more. Actually I seem to feel hungry even when I am full. Since I have denied myself so many things in life I enjoyed the cravings and being able to do something gratifying for myself. But I remembered today that one of the side effects of REmeron is weight gain! So I raced to the scale and sure enough 4-5 lbs added! So, I need to use my brains and will power to stop this. Any suggestions? It is hard to keep good stuff since our refigerator died and we are using a tiny dorm type one that holds very little. And, I have not had the energy or time to plan, shop, and cook good meals. Any suggestions?
Also, when I get up in the morning it takes a long time to get that groggy feeling out of my head. And when I drive a strange thing happens to me. If I concentrate on something I am thinking about I lose track of the road. It's almost as if I can't do 2 things at once. It's scarey sometimes when I seem to lose a few seconds at a time--enough to cause a problem if I had to react quickly. Perhaps it happens in reverse--that I "lose" a few seconds and then can't remember what I was supposed to be concentrating on. Maybe you can make some sense of this. I'm having a hard time explaining it. I still have trouble concentrating and take longer than I should to do things because I have to read things over and over. Any ideas here?
Also, that hair trigger startle reflex of mine is worse than ever. Any loud noise or sudden sensory stim feels like powerful electriciy coursing through me--sort of like someone is using those "paddles" on me that are used when your heart stops. Why is it getting worse? Perhaps because I have not been using the klonopin? (which is what started to calm it 2 years ago). I have been able to sleep with one Kava tablet and will try soon again to d/c that.

I saw the therapist on Sat. She didn't mind that I called her about the script. When I asked she said the reason it was confusing for them was the MD never wrote in my chart that he had given me the Remeron script! So with him gone, none of the other MD's there would write out the script. Apparently they got ahold of him wherever he had gone for M--Th and he had to call the pharmacy and the insurance co. This makes me feel bad and a little nervous about seeing him in a month.

Maintaining those few degrees?

Have a nice weekend. I work on Monday but I know a lot of people don't. The foliage is really pretty now--even if some of it is on the ground.

I will check in tomorrow to see if you are in.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:827